# SDR CA041224006

- Difficulty date: November 1, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 15,696 hours
- Engine: Allsn 250C20B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 206016201131
- Condition: Misaligned
- Location: T/R Blade
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SUBJECT TAIL ROTOR BLADE ASSY WAS REMOVED FROM A/C DUE TO EXCESSIVE T/R VIBRATIONS AT 1.1 IPS.  OPERATOR'S OVERHAUL SHOP PERFORMED AN INSPECTION AND AN ALIGNMENT OF SPHERICAL BEARINGS CHECK.  IT HAS BEEN DETERMINED THAT THE BEARINGS ALIGNMENT WAS OVER LIMITS (.011 INCH VERSUS .008 INCH MAX ALLOWABLE). THE BLADE WAS REPAIRED BY REMOVING BOTH BEARINGS,  REPLACING ONE WORN BEARING IAW BHY-206L-CR & OVERHAUL MANUAL.  UPON COMPLETION AN ALIGNMENT CHECK WAS PERFORMED WITH A RESULT OF .005 INCH.  THE BLADE WAS SUBSEQUENTLY RETURNED TO SERVICE WITH NO FURTHER DISCREPANCIES NOTED.
